# SDR RJEF2012120498501

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000287
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF THE AIRCRAFT AS FLIGHT TP-831 FROM LIM TO CUZ, THE PILOT IN COMMAND REPORTED: "ENGINE NR 1 ABNORMAL VIBRATION 4.2 LP WITH SOUND DURING CLIMB", THEREFORE, THE AIRCRAFT WAS RETURNED TO LIM AIRPORT (ATB).  ADDITIONAL THE PILOT REPORTED: "LANDING WEIGHT 39200 KGS AND VERTICAL SPEED 100 FT AT TOUCHDOWN.  NO OVERWEIGHT LANDING".  ONCE THE AIRCRAFT WAS POSITIONED AT THE MAINTENANCE RAMP, MAINTENANCE PERSONNEL PERFORMED A FAN TRIM BALANCE IN ACCORDANCE WITH AMM 72-21-00-750-801-A.  PERFORMED ENGINE RUN UP AS PER EMM 72-00-00-700-805 TO VERIFY ENGINE VIBRATION PARAMETERS WITH A RESULT OF 1.7 VIBRATIONS UNITS FOR ENGINE NR 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
